# SDR FDEA202307081185

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-300
- Aircraft serial: 42717
- Aircraft time: 15,799 hours, 5,746 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T251114
- Part serial: NA
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FORMER ANGLE CRACKED AT THE RIGHT WING OSS 499.6. PER EA  H-5720-T0367172 REV A VISUALLY INSPECTED FORMER AT FLE OSS 499.603 AND   REPLACED FOMRER WITH ANGLE USING FEDEX DRW B67-57-002 / AND -003 REV F WITH SRM TR   57-111 AS REFERENCE.
